# SDR VNAA2015073100043

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 25,600 hours, 25,735 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 8220372436
- Part serial: 1KKDN
- Condition: Failed
- Location: Air Data System
- Part time: 25,236 hours, 25,402 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ALTITUDE SET TO 29.94 ON TAKEOFF AND WENT TO 28 BY ITSELF.  ALTITUDE STUCK AT ZERO.  PUSHING AND TURNING ADJUSTMENT KNOB DID NOTHING. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R AIR DATA COMPUTER NR 1 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
